Vol. 15, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The cancellation of projective modules of rank 2 with a trivial determinant

Tariq Syed

Vol. 15 (2021), No. 1, 109–140

We study the cancellation property of projective modules of rank 2 with a trivial determinant over Noetherian rings of dimension 4. If R is a smooth affine algebra of dimension 4 over an algebraically closed field k such that 6 k×, then we prove that stably free R-modules of rank 2 are free if and only if a Hermitian K-theory group V ˜SL(R) is trivial.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

cancellation, projective module, stably free module, Vaserstein symbol
Mathematical Subject Classification 2010
Primary: 19A13
Secondary: 13C10, 14F42, 19G38
Received: 16 July 2019
Revised: 3 June 2020
Accepted: 2 July 2020
Published: 1 March 2021
Tariq Syed
Fakultät für Mathematik
Universität Duisburg-Essen